# SDR P5CA2015081100080

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NR 6 SPOILER ACTUATOR SUPPORT FITTING FOUND CRACKED AT OTBD LOWER FLANGE, LT WING - NR 6 SPOILER ACTUATOR SUPPORT FITTING OTBD LOWER FLANGE CRACK AREA REPAIRED IAW SRM 57-51-13-2R-1, REPAIR 1.
